¡Nos trasladamos! E-Prints cerrará el 7 de junio.

En las próximas semanas vamos a migrar nuestro repositorio a una nueva plataforma con muchas funcionalidades nuevas. En esta migración las fechas clave del proceso son las siguientes:

Es muy importante que cualquier depósito se realice en E-Prints Complutense antes del 7 de junio. En caso de urgencia para realizar un depósito, se puede comunicar a docta@ucm.es.

On the topology of the boundary of a basin of attraction



Downloads per month over past year

Sánchez Gabites, Jaime Jorge and Rodríguez Sanjurjo, José Manuel (2007) On the topology of the boundary of a basin of attraction. Proceedings of the American Mathematical Society, 135 (12). pp. 4087-4098. ISSN 0002-9939

[thumbnail of RodSanjurjo08.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.ams.org/journals/proc/2007-135-12/S0002-9939-07-08972-1/S0002-9939-07-08972-1.pdf


Suppose phi : M x R -> M is a continuous flow on a locally compact metrizable space M and K is an ( asymptotically stable) attractor. Let D =partial derivative A( K) be the boundary of the basin of attraction of K. In the present paper it will be shown how the Conley index of D plays an important role in determining the topological nature of D and allows one to obtain information about the global dynamics of phi in M.

Item Type:Article
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:16805
Deposited On:22 Oct 2012 10:48
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page